# SDR CVGA20250210002

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 6,906 hours, 6,008 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Part serial: 7978
- Condition: Faulty
- Location: Te Flaps
- Part time: 6,906 hours, 6,008 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS C/B TRIPPED WHEN SELECTING FLAPS APPROACH FLAPS DID NOT EXTEND TO APPTOACH (FLAPS STAYED RETRACTED) - REMOVED AND REPLACED FLAP MOTOR ASSY. P/N 100-524073-1 S/N 7978 WITH OVERHAULED S/N 10397 IAW B300 AMM 27-55-07. REMOVED AND REPLACED LH INBOARD DRIVE ASS P/N: 50-380153-3 S/N: UNREADABLE AND INSTALLED NEW DRIVE ASSY P/N 50-380153-7 S/N L1107 IRT B300 CMM 27-50-60. OPS CHECK GOOD.
